Discrete, Nonlinear Approximation Problems in Polyhedral Norms.
Numerische Mathematik, Tome 28 (1977), pp. 143-156
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1977__28_132479,
author = {M.R. Osborne and D.H. Anderson},
title = {Discrete, {Nonlinear} {Approximation} {Problems} in {Polyhedral} {Norms.}},
journal = {Numerische Mathematik},
pages = {143--156},
year = {1977},
volume = {28},
zbl = {0342.65004},
url = {http://geodesic.mathdoc.fr/item/NUMA_1977__28_132479/}
}
M.R. Osborne; D.H. Anderson. Discrete, Nonlinear Approximation Problems in Polyhedral Norms.. Numerische Mathematik, Tome 28 (1977), pp. 143-156. http://geodesic.mathdoc.fr/item/NUMA_1977__28_132479/